Alert archive / South Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 1, 2014, 4:02 PM EDT for Jasper County, South Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 4:02 PM EDT (20:02 UTC)
- Expired
- Aug 1, 2014, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, SC
County Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 8 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2112 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
262 WWUS82 KCHS 012002 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EDT FRI AUG 1 2014 SCZ042-047-012030- HAMPTON-INLAND JASPER- 402 PM EDT FRI AUG 1 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER COUNTIES THROUGH 430 PM EDT... AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR PINELAND...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... TARBORO...ROBERTVILLE...PINELAND...DE LOACH...GILLISONVILLE... GRAYS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3271 8120 3267 8090 3250 8108 3253 8121 TIME...MOT...LOC 2002Z 208DEG 7KT 3258 8112 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 2:16 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 1, 2:16 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 216 PM EDT FRI AUG 1 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER NEAR THE SOUTHEAST COAST THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... TODAY...AS INDICATED IN THE 12Z KCHS SOUNDING...A DEEP SOUTHWEST FLOW IS IN PLACE ALOFT AS THE REGION REMAINS POSITIONED BETWEEN AN UPPER TROUGH TO THE WEST AND RIDGING OVER THE WESTERN ATLANTIC. MEANWHILE AT THE SURFACE...A TROUGH OF LOW PRESSURE HAS SHIFTED JUST INLAND AND EXTENDS FROM THE CHARLESTON TRI-COUNTY AREA THROUGH NORTH COASTAL GEORGIA AS OF EARLY AFTERNOON. THE FOCUS FOR CONVECTION HAS TRANSITIONED FROM OVER THE COASTAL WATERS TO THE LAND MASS...WITH THE INCREASING COVERAGE IN THE AREA OF ENHANCED LOW LEVEL CONVERGENCE IN VICINITY OF THE TROUGH. AS THE DAY PROGRESSES...THE TROUGH SHOULD GRADUALLY SHIFT A BIT FARTHER INLAND. AS THIS OCCURS...THE FOCUS FOR CONVECTION SHOULD SHIFT FARTHER INLAND AS WELL. OVERALL...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DUE TO THE RICH LOW LEVEL MOISTURE FIELDS IN PLACE AND A SERIES OF DISTURBANCES EXPECTED TO PASS ALOFT WITHIN THE SOUTHWEST FLOW. SOME OF THE RAIN WILL BE HEAVY AT TIMES...PROVIDING A RISK FOR LOCALIZED FLOODING. HOWEVER...HAVE CANCELED THE REMAINING FLASH FLOOD WATCH FOR CHARLESTON COUNTY AS THE GREATEST FOCUS FOR CONVECTION SHOULD SHIFT INLAND OF THIS AREA. THERE COULD BE SOME MULTI-CELL CLUSTERS CAPABLE OF PRODUCING SOME STRONGER WINDS AT TIMES THIS AFTERNOON. CLOUDS WILL TEMPER HIGH TEMPS AGAIN TODAY WITH UPPER 80S TO AROUND 90 IN MANY PLACES. TONIGHT...THE RISK FOR HEAVY RAINS MAY REDEVELOP ALONG COASTAL SOUTH CAROLINA AS MOISTURE CONVERGENCE STRENGTHENS AND MOISTURE PROFILES DEEPEN. SCATTERED TO PERHAPS NUMEROUS SHOWERS AND ISOLATED TSTMS EXPECTED TO DEVELOP AFTER MIDNIGHT WITH MODELS IN GOOD CONSENSUS THAT WE WILL NEED TO WATCH FOR ADDITIONAL LOCALIZED FLOODING. && .SHORT TERM /SATURDAY THROUGH MONDAY/... A VERY UNSETTLED AND WET PATTERN WILL DOMINATE THE SOUTHEAST U.S. COAST THROUGH MONDAY WITH DEEP/TROPICAL MOISTURE FEATURING PWATS IN EXCESS OF 2 INCHES ADVECTING NORTHEAST OUT OF THE GULF OF MEXICO AND INTERACTING WITH A DECAYING COASTAL FRONT. A BROAD LONG-WAVE TROUGH EXTENDING FROM A LARGE CYCLONE OVER CANADA COUPLED WITH VARIOUS WAVES OF UPPER DIVERGENCE ASSOCIATED WITH THE RIGHT ENTRANCE AGEOSTROPHIC CIRCULATION OF THE UPPER JET WILL PROVIDE FAVORABLE PERIODS OF UPPER FORCING...WHILE AT THE SURFACE LOW-LEVEL CONVERGENCE ALONG THE COASTAL FRONT AND EVENTUAL MESOSCALE BOUNDARY INTERACTIONS WILL SUPPORT WELL ABOVE NORMAL RAIN CHANCES THROUGH THE PERIOD. LIKELY POPS OF 60-70 PERCENT WILL BE SHOWN EACH DAY WITH ACTIVITY TAPERING OFF DURING THE OVERNIGHT HOURS. HOWEVER...A SOUTHERLY FLOW REGIME ATOP THE BOUNDARY LAYER WILL SUPPORT NOCTURNAL SHOWER/TSTM ACTIVITY JUST ABOUT EACH NIGHT WITH THE BEST RAIN CHANCES OCCURRING OVER THE COASTAL COUNTIES. THERE WILL BE A CONTINUED RISK FOR LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WITH THE 925-700 HPA FLOW REMAINING FAIRLY LIGHT. HIGHS EACH DAY WILL WILL GENERALLY MAX OUT IN THE UPPER 80S WITH OVERNIGHT LOWS IN THE LOWER-MID 70S. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... DRIER...MORE SEASONABLE WEATHER WILL RETURN BY MID WEEK AS THE FRONT MEANDERS OFFSHORE AND DISSIPATES. ATLANTIC HIGH PRESSURE WILL GRADUALLY REESTABLISH ITSELF ACROSS THE REGION WITH MORE A MORE TYPICAL CONVECTIVE PATTERN EXPECTED. HIGHS WILL BE IN THE UPPER 80S TO LOWER 90S WITH LOWS IN THE LOWER-MID 70S. TROPICAL STORM BERTHA IS FORECAST TO REMAIN OFFSHORE AS IT CURVES WELL OFF THE SOUTHEAST U.S. COAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... KCHS...SHOWERS AND TSTMS WILL OCCUR IN THE VICINITY OF A TROUGH OF LOW PRESSURE JUST INLAND FROM THE COAST. HAVE INCLUDED TEMPORARY TSTMS WITH SOME FLIGHT RESTRICTIONS FROM 18-21Z...BEFORE THE TROUGH AND MOST OF THE CONVECTION SHIFT FARTHER INLAND OF THE TERMINAL. SHOWERS COULD REDEVELOP OVERNIGHT...BUT WILL ONLY PUT THEM IN THE VICINITY OF THE TERMINAL FROM 06-15Z. THEN...SHOWERS AND TSTMS WILL BECOME NUMEROUS BY LATE MORNING WITH THE FORECAST SHOWING PREVAILING SHOWERS AND VICINITY TSTMS AFTER 15Z. KSAV...SHOWERS AND TSTMS WILL IMPACT THE TERMINAL AT TIMES THROUGH 22Z IN VICINITY OF A TROUGH OF LOW PRESSURE JUST INLAND FROM THE COAST. THE FORECAST MAINTAINS VICINITY TSTMS THROUGH 22Z...BEFORE THE TROUGH AND MOST OF THE CONVECTION SHIFT FARTHER INLAND OF THE TERMINAL. SHOWERS COULD REDEVELOP OVERNIGHT...BUT WILL ONLY PUT THEM IN THE VICINITY OF THE TERMINAL FROM 06-15Z. THERE IS SOME CONCERN THAT LOW CLOUDS AND POSSIBLY SOME FOG COULD DEVELOP LATE TONIGHT...SO HAVE A TEMPO GROUP FOR MVFR CONDITIONS FROM 08-12Z. THEN...SHOWERS AND TSTMS WILL BECOME NUMEROUS BY LATE MORNING WITH THE FORECAST SHOWING PREVAILING SHOWERS AND VICINITY TSTMS AFTER 15Z. EXTENDED AVIATION OUTLOOK...PERIODS OF IFR/MVFR LIKELY THROUGH TUESDAY AS NUMEROUS SHOWERS/TSTMS IMPACT THE REGION. && .MARINE... ONSHORE FLOW MORE SOUTHEASTERLY ON THE ATLC SIDE OF A SURFACE TROUGH ALONG THE COAST THROUGH TONIGHT. SPEEDS MAINLY BELOW 15 KT WITH SEAS 2 TO 4 FT ON AVERAGE...HIGHEST BEYOND 20 NM OFF THE COAST. SHOWERS AND TSTMS WILL BE PERIODIC AND MAINLY NOCTURNAL...LOWERING VSBYS AT TIMES. SATURDAY THROUGH WEDNESDAY...PINNING DOWN WIND DIRECTION WILL BE TRICKY OVER THE WEEKEND AS A STATIONARY FRONT MEANDERS VERY NEAR THE COAST. SPEEDS LOOK TO REMAIN LIGHT HOWEVER AND SHOULD NOT POSE A CHALLENGE TO MARINERS. WINDS WILL RETURN TO A MORE CLIMATOLOGICALLY FAVORED SOUTHERLY REGIME BY MID WEEK AS ATLANTIC HIGH PRESSURE TAKES HOLD. SWELLS GENERATED BY TROPICAL STORM BERTHA COULD IMPACT THE WATERS MONDAY INTO WEDNESDAY AS IT CURVES WELL OFFSHORE OF THE SOUTHEAST U.S. COAST. THERE IS A POSSIBILITY THAT COMBINED SEAS COULD REACH SMALL CRAFT ADVISORY THRESHOLDS DURING THIS PERIOD...BUT ITS A BIT TOO FAR TO REALLY PIN THAT DOWN THIS FAR OUT. SEAS WILL BE CAPPED AT 4-5 FT FOR NOW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JAQ SHORT TERM...ST LONG TERM... AVIATION...JAQ/ST MARINE...ST
Hazardous weather outlook, Aug 1, 4:00 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 400 PM EDT FRI AUG 1 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-022000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 400 PM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAVY RAIN...THERE IS A POTENTIAL FOR HEAVY RAINFALL THROUGH THE WEEKEND. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-022000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 400 PM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Aug 1, 10:54 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1054 AM EDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM WATER SPOUT 3 S FOREST BEACH 32.10N 80.75W
08/01/2014 AMZ352 SC LIFEGUARD
TYBEE ISLAND LIFEGUARD REPORTS WATERSPOUT BETWEEN
HILTON HEAD ISLAND AND TYBEE ISLAND. AN ADDITIONAL
FUNNEL CLOUD HAS ALSO BEEN SPOTTED.
&&
EVENT NUMBER CHS1400922
JHPLocal storm report, Aug 1, 12:11 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1211 PM EDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM WATER SPOUT 4 ENE TYBEE ISLAND 32.05N 80.80W
08/01/2014 AMZ352 GA LIFEGUARD
&&
EVENT NUMBER CHS1400923
JAQSpecial weather statement, Aug 1, 1:07 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 107 PM EDT FRI AUG 1 2014 GAZ118-119-SCZ047-048-051-011800- BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-INLAND CHATHAM-INLAND JASPER- 107 PM EDT FRI AUG 1 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER...CHATHAM AND BEAUFORT COUNTIES THROUGH 200 PM EDT... AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RIVERSIDE TO SAVANNAH...MOVING NORTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... GORDONSTON...SAVANNAH...LAUREL GROVE...LEPAGEVILLE...SAVANNAH HISTORIC DISTRICT...TALMADGE MEMORIAL BRIDGE...HUTCHINSON ISLAND... BELLINGER HILL AREA... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3206 8090 3202 8114 3222 8113 3224 8086 TIME...MOT...LOC 1707Z 190DEG 6KT 3210 8097 3206 8108
Special weather statement, Aug 1, 3:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 313 PM EDT FRI AUG 1 2014 GAZ116-117-138>141-011945- COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND BRYAN-INLAND LIBERTY-INLAND MCINTOSH- 313 PM EDT FRI AUG 1 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...BRYAN AND MCINTOSH COUNTIES THROUGH 345 PM EDT... AT 310 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SUNBURY TO SOUTH NEWPORT...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... SUNBURY...SEABROOK...HALFMOON LANDING...HARRIS NECK... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... FUNNEL CLOUDS... FREQUENT CLOUD TO GROUND LIGHTNING... TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3179 8116 3160 8129 3160 8148 3178 8131 TIME...MOT...LOC 1913Z 249DEG 9KT 3175 8128 3162 8142
Special weather statement, Aug 1, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EDT FRI AUG 1 2014 SCZ042-047-012030- HAMPTON-INLAND JASPER- 402 PM EDT FRI AUG 1 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER COUNTIES THROUGH 430 PM EDT... AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR PINELAND...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... TARBORO...ROBERTVILLE...PINELAND...DE LOACH...GILLISONVILLE... GRAYS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3271 8120 3267 8090 3250 8108 3253 8121 TIME...MOT...LOC 2002Z 208DEG 7KT 3258 8112
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:48 AM EDT | Special Marine Warning | CHS | 42 min | |
| Aug 1, 11:30 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 1, 12:11 PM EDT | Special Marine Warning | CHS | 64 min | |
| Aug 1, 4:18 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton, Jasper | 41 min |
| Aug 1, 4:32 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 30 min |
| Aug 1, 5:01 PM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Aug 1, 12:39 PM EDT | Areal Flood Advisory | CHS | Chatham | 2 hr |
| Aug 1, 1:07 PM EDT | Special Weather Statement | CHS | Chatham | 53 min |
| Aug 1, 3:13 PM EDT | Special Weather Statement | CHS | Liberty | 32 min |
| Aug 1, 3:18 PM EDT | Tornado Warning | CHS | Bryan, Liberty, McIntosh | 42 min |
| Aug 1, 4:24 PM EDT | Special Weather Statement | CHS | Effingham | 36 min |
| Aug 1, 5:04 PM EDT | Special Weather Statement | CHS | Effingham | 26 min |
Nearby
Special Weather Statements in South Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.